"Holy shit, what happened to your face?"
Posted 21 December 2010 - 09:59 PM
Posted 22 December 2010 - 01:12 PM
Posted 22 December 2010 - 02:03 PM
Posted 22 December 2010 - 04:11 PM
in the beggining? .. what happened after ?!
Posted 22 December 2010 - 11:59 PM
Posted 19 February 2011 - 05:31 PM
my face is also very very dry and flaky.
Posted 08 September 2011 - 04:44 PM
Hey guys! Gonna try and keep this short.
I tried accutane in december for 5 days and stopped because I thought it was causing hair loss. The hair loss went on for 4 months and then stopped, and started again 2 months ago when I started birth control. I realize now that the hair loss must have been caused by stopping Diane 35 (birth control) and Effexor (anti depressant) after 4 years of taking them (it's a side effect) and not the 5 days of Accutane.
So here I am, day 3 of 20mg/day and my attitude towards tane has changed completely since my last course (if you can even call it that lol) I'm staying positive and am weirdly excited everytime I notice a little side effect or change in my skin even though so far it's been bad change lol.
What I'm experiencing so far:
-Mild dry eyes
-Breakout (might be caused by stopping Dan's regimen cold turkey). Woke up this morning with around 5 actives on my face and right now (7pm) I have around 15, no joke lol.
-Super oily face
It's hard to picture a day where I'll be clear and be rid of my red marks! I do have indented scars but I'm trying not to focus on that =)
Products i'm using:
Carmex for lips
Nasal lubrificating mist
Olay complete spf15(30 when I go outside) moisturizer
Aveeno Ultra Calming moisturizing cleanser
I'll post pictures at the end of the week!
**Forgot to mention, my acne is mostly cystic, nodular, and blackheads.
Edited by accushame!, 08 September 2011 - 04:46 PM.
Posted 08 September 2011 - 07:19 PM
Posted 09 September 2011 - 07:21 AM
Thanks! I'm hoping it wasn't. Trying not to think about any of that stuff while I'm on accutane, don't want to stress myself out too much. Glad it worked for you, fingers crossed it works for me too!
Posted 09 September 2011 - 09:19 AM
Posted 09 September 2011 - 05:33 PM
Thanks Joe Sorry I scared ya lol I scared myself.. The hair loss is still hapenning but I have no idea why.. It's super disheartening. I'll be following your log as well!
DAY 4 @ 20MG
Had to come back and update my side effects..
-Lower back pain is kickin in today, it's not too bad but def noticeable.
-Eyes are getting very dry, had to go out and buy "tear gel" since the drops weren't enough.
-Headaches are constant (literally 24/7) and getting worse.
overall all its been a pretty shittastic day besides the fact that i got to eat all-you-can-eat caesar salad and bread at east sides for dindin! mmmmmm calories
Posted 14 September 2011 - 12:06 AM
Posted 14 September 2011 - 04:28 PM
Posted 14 September 2011 - 06:13 PM
Hi Again! It's technically my first course since I was only on it for 5 days last year But thank you for the compliment, in my eyes it's far from looking good but I am seeing a teeny tiny bit of improvement so I'm trying to stay positive! Fearing the IB though Especially when my dose gets increased in the next couple weeks. Did you have an IB your first/second/third course? (Yeah I've been stalking your log haha)
Posted 15 September 2011 - 12:27 PM
Posted 23 September 2011 - 08:49 AM
He was great the first time I went to him, he automatically suggested Accutane, and when the results didn't last after my first course he began to try other things....the last time I went in after summer ended (typically my face gets slightly better in the summer, perhaps due to sun), he recommended I begin using a Clairsonic....I didn't buy one from him, I just borrowed and used it for two days, and I have never had more bumps on my face. I just don't think extreme exfoliation is what I needed. Therefore I am beginning to doubt his judgment.
Posted 23 September 2011 - 07:59 PM
Things are alright, since stopping the acne.org regimen my complexion is a lot calmer and smoother thats for sure! Not so red and irritated anymore which is nice.
Blackheads/sebaceous filaments are starting to get pushed out, nose and inner cheeks are covered in them.
Lots of "raised" clogged pores
Almost no oil on my face when I wake up in the morning
Increased back pain (since starting 40mg/day)
Lips are super dry now, cracked in the middle for the first time this morning!
Face is a bit dry, nothing bad
Eyes are slightly dry
Mood swings and anger, crying spells (might not be from tane)
Things that have gotten better:
My headaches aren't as bad anymore!
Hair loss is stabilizing, not shedding like a dog anymore (knock on wood!!!!!!!)
Breakouts aren't too bad, they heal fast, went from 6+ cysts a week to 1-2
Overall I'm feeling pretty decent about all of this and hope things keep getting better.
PS: acne.org has been facebooked! what the hellll lol, you can "like" things now and post statuses? haha oooh jeeze.
Posted 24 September 2011 - 01:16 PM
Edited by Shannon S, 24 September 2011 - 01:17 PM.
Posted 24 September 2011 - 01:43 PM
Hey girl, I figured I'd stop by and let you know we could be twinsies as far as acne goes. You're not alone in the world after all!... Anyways, I just wanted to tell you I'll be following your course, I started around the same time as you (the 7th) so we're fairly close, we can compare and contrast hehe... So far I have not had an IB, i've just been breaking out like I normally would..Although my skin is healing. I've noticed a lot of people say they're face becomes very red throughout their course, and mine seems to be getting lighter, which is making my marks more apparent...Boo.. how bout you? Keep your head up, and try not to cry
Hey Shannon that's sweet we can be accutane partners! aha hell yaaa. I'm gonna check out your log for sure I don't think I've had an IB either, it's hard to tell. I definitely had a lottt of whiteheads the first 2-4 days and i NEVER ever ever get them so maybe that was my big bad IB? if so that's quite alright with me lmao. I'm still breaking out in cysts but not nearly as much as before. I'm with ya on the red-face thing, I feel like my complexion is lookin pretty snazzy right now! I was on the acne.org regimen for like 8 months and had lobster-face-syndrome the whole time so when I stopped that to go on tane my face looked soo much better and it stayed that way! Anyways I won't mind it that much if it starts getting red cause i'm more then used to it! aha and the crying is so random! it's annoying haha but I can't help it, I was sitting on my couch watching ACCESS HOLLYWOOD and I forget what they were talking about but I just started balling lmao my mom thinks I'm losing it hahah. I also cried my eyes out watching the season premiere of Biggest Loser haha, its nuts!
Anyways that's a long enough reply lol I'll check out your log now! Have a good weekend!
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users